Title: Over de toepassing van artikel 1278 Ger.W. bij pluraliteit van echtscheidingsvorderingen - Een standpunt
Authors: Du Mongh, Johan ×
Declerck, Charlotte #
Issue Date: 2005
Publisher: Kluwer
Series Title: Notarieel en Fiscaal Maandblad vol:16 pages:77-85
ISSN: 1370-3889
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Unit Civil Law - miscellaneous
Rector Roger Dillemans Institute for Family Property Law
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.